The relative depths of Moon's annular mountains and craters in the “Sea of Clouds”
Doklady Akademii Nauk, Tome 167 (1966) no. 1, pp. 63-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_1_a15,
author = {A. V. Markov},
title = {The relative depths of {Moon's} annular mountains and craters in the {{\textquotedblleft}Sea} of {Clouds{\textquotedblright}}},
journal = {Doklady Akademii Nauk},
pages = {63--64},
year = {1966},
volume = {167},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_1_a15/}
}
A. V. Markov. The relative depths of Moon's annular mountains and craters in the “Sea of Clouds”. Doklady Akademii Nauk, Tome 167 (1966) no. 1, pp. 63-64. http://geodesic.mathdoc.fr/item/DAN_1966_167_1_a15/